# SDR SWIA202054409

- Difficulty date: November 25, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 28,608 hours, 28,613 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER FWD STOP FITTING BRAKET (AIRFRAME SIDE) IS CRACKED.  FILED CLOSED.  REMOVED AND REPLACED PAX DOOR UPPER FWD STOP FITTING BRAKET (AIRFRAME SIDE), IAW CRJ 200 SRM.
